# SDR UPS97223589

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, MAIN CARGO DOOR UPPER CORNER FITTINGS FORWARD AND AFT ARE CORRODED.  REMOVED FITTINGS BLENDED CORROSION WITHIN LIMITS TREATED BARE METAL THEN REINSTALLED FITTINGS.  ALL WORK DONE IAW SRM 51-30-2 AND 51-20-4.
